# SDR AALA202104239011

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 21,976 hours, 8,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SMOKE DETECTOR ACTIVATED IN THE FORWARD LAVATORY, NO SMOKE PRESENT. ACCOMPLISHED SELF TEST OF LAVATORY SMOKE DETECTORS IAW AMM 26-14-00, OPS CHECK GOOD.
